# SDR SWAA2022021488004

- Difficulty date: May 16, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 63,326 hours, 37,217 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 149A81136
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO PIT ATTACH FITTING AT STA 947 LBL 10 AT FLOOR LINE CRACKED / IN AFT CARGO AT STA 947; LBL10 FLOOR LINE REMOVED AND REPLACED CRACKED FITTING MPN 149A8113-6 IAW DWG 149A8103 REV- AND B737-700 SRM 51-40-02-0G-0 STEP 7 AND SRM 51-40-05-0G-0. APPLIED CIC IAW B737-700 AMM 51-21-91-620-802. TAG A66472
